# SDR IPXA2018032027656

- Difficulty date: March 13, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Aircraft time: 54,469 hours, 17,759 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T245023
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C11,  CRACKED SKIN AND DOUBLER OF THE NR 1 PYLON.  REPAIRED IAW EO B767-5430-67747-A.
